Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The class number one problem for some non-abelian normal CM-fields of degree 48


Authors: Ku-Young Chang and Soun-Hi Kwon
Journal: Math. Comp. 72 (2003), 1003-1017
MSC (2000): Primary 11R29; Secondary 11R21
Published electronically: October 17, 2002
MathSciNet review: 1954981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that there is precisely one normal CM-field of degree 48 with class number one which has a normal CM-subfield of degree 16: the narrow Hilbert class field of $\mathbb{Q} (\sqrt{5}, \sqrt{101}, \theta )$ with $ \theta^3 - \theta^2 -5 \theta -1=0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11R29, 11R21

Retrieve articles in all journals with MSC (2000): 11R29, 11R21


Additional Information

Ku-Young Chang
Affiliation: Information Security Basic Research Team, ETRI, 161 Kajong-dong, Yusong-Gu, 305-350, Taejon, Korea
Email: jang1090@etri.re.kr

Soun-Hi Kwon
Affiliation: Department of Mathematics Education, Korea University, 136-701, Seoul, Korea
Email: shkwon@semi.korea.ac.kr

DOI: http://dx.doi.org/10.1090/S0025-5718-02-01443-6
PII: S 0025-5718(02)01443-6
Received by editor(s): March 24, 2000
Received by editor(s) in revised form: December 26, 2000, May 2, 2001, and September 5, 2001
Published electronically: October 17, 2002
Article copyright: © Copyright 2002 American Mathematical Society